# SDR SIMA20130527004

- Difficulty date: May 27, 2013
- Submitted: May 28, 2013
- Operation: Air carrier
- Aircraft: N621AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145105
- Aircraft time: 33,104 hours, 31,218 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

THE CREW REPORTED AN ABNORMAL ODOR STARTING AT ROW 11 AND STRONGER IN THE AFT AERA.  THE ACFT WAS REMOVED FROM SERVICE.  RAN BOTH A/C PACKS IN HOT & COLD  MODES USING APU.  ILLUMINATED ALL CABIN LIGHTS FOR TEST.  UNABLE TO DISCERN ANY OFFENSIVE ODORS.  OK FOR CONTINUED SERVICE. THE ACFT WAS RETURNED TO SERVICE.
